# SDR IPXA2023042793005

- Difficulty date: April 17, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 29,337 hours, 19,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141N333110
- Condition: Damaged
- Location: Sta340-355str11-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV*MAJOR REPAIR* SKIN DAMAGE STA 340 TO 355 BETWEEN STR 11L AND 12LREPAIRED PER VTMAE EA 757-5310-27-A3202 AND UPS EO B757-5330-86624-A
